# SDR FDEA201802080445

- Difficulty date: February 8, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA3810101
- Condition: Corroded
- Location: Bs 1970-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LOADING SYSTEM AT BS 1970, LBL 75 SEAT TRACK HAS CORROSION.   REMOVED & REPLACED THE SEAT TRACK IAW DWG AGA3810, SRM 51-31-01, VOL2, AND  SRM 51-25-01, VOL 2, FIG 3, PG 5.
